Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 1798050, 6 pages
http://dx.doi.org/10.1155/2016/1798050
Research Article

Approximate Solution of Volterra-Stieltjes Linear Integral Equations of the Second Kind with the Generalized Trapezoid Rule

1Department of Mathematics, Kyrgyz-Turkish Manas University, Bishkek, Kyrgyzstan
2Department of Mathematics, Sakarya University, Sakarya, Turkey
3Department of Applied Mathematics and Informatics, Kyrgyz-Turkish Manas University, Bishkek, Kyrgyzstan

Received 21 June 2016; Revised 15 August 2016; Accepted 24 August 2016

Academic Editor: Soheil Salahshour

Copyright © 2016 Avyt Asanov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The numerical solution of linear Volterra-Stieltjes integral equations of the second kind by using the generalized trapezoid rule is established and investigated. Also, the conditions on estimation of the error are determined and proved. A selected example is solved employing the proposed method.